EconPapers    
Economics at your fingertips  
 

Solving the Stochastic Growth Model by Parameterizing Expectations

Wouter J den Haan and Albert Marcet
Authors registered in the RePEc Author Service: Wouter Denhaan ()

Journal of Business & Economic Statistics, 1990, vol. 8, issue 1, 31-34

Abstract: This article describes a method for solving the one-good stochastic growth model by parameterizing the expectations part of the stochastic Euler equation. The conditional expectation is specified as a function of the state of the system, and the parameters of that function are estimated to solve the model. The article includes a discussion of how to find the parameters of the function and determine systematically the complexity of the functional form necessary to solve the model.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (216)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Software Item: FORTRAN code for Simulation Parameterized Expecations Algorithm (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:8:y:1990:i:1:p:31-34

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:bes:jnlbes:v:8:y:1990:i:1:p:31-34